MAUDE Adverse Event Report: CORDIS US CORP. BRITE TIP; INTRODUCER, CATHETER

CORDIS US CORP. BRITE TIP; INTRODUCER, CATHETER
Catalog Number 401611M
Medical Device Problem Codes Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: as reported, a 6f 11cm brite tip sheath introducer had a significant defect at the tip of the sheath.There were no reports of patient injury.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.A catheter sheath was received for evaluation in a non-sterile condition, enclosed in a clear plastic bag.Only the sheath was returned, and visual inspection showed a torn distal tip with no other visible damage.Microscopic examination revealed multiple surface scratches, micro-elongations in the plastic, discoloration along the edges, and plastic deformation.These characteristics are consistent with mechanical stress, likely caused by sharp objects or tensile forces.The presence of edge discoloration may suggest material fatigue resulting from external forces.No manufacturing or assembly defects were identified.The failure does not appear to be related to the manufacturing process.The reported customer event ¿brite tip/distal tip-frayed/split/torn¿ could not be confirmed.The exact cause of the damages is unknown however, exposure to a sharp medical instrument may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿do not scratch the sheath with needle point, cutting tool, or other edged tools.Do not introduce sharp medical instruments which can lead to device damage.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, a 6f 11cm brite tip sheath introducer had a significant defect at the tip of the sheath.There were no reports of patient injury.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device will be returned for evaluation.Addendum: per pe findings, the sheath was received with the distal tip torn.

Brand Name
BRITE TIP
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key22378103
Report Number9616099-2025-01046
Device Sequence Number11865510
Product Code DYB
UDI-Device Identifier10705032000239
UDI-Public(01)10705032000239(17)271130(10)18400433
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number401611M
Device Lot Number18400433
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown